# SDR CALA2013101091924

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 64,264 hours, 23,854 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LGCIU 1 FAULT DISPLAYED ON UPPER ECAM SCREEN L-G.  CONNECTOR BROKEN OFF ON NLG EXT PROX SENSOR 24GA.  REPLACED PROX SENSOR 24GA IAW MM.
